MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a patient underwent thrombectomy using the clottriever system of devices.During the procedure, a clottriever sheath hemostasis valve separated from the rest of the catheter.Additional product was used to complete the procedure and the patient did not experience any adverse events or injury as a result.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The suspect device was returned to the manufacturer and evaluated.The reported complaint is confirmed.The catheter shaft was separated from the swivel hub.A capa was initiated to further investigate this complaint and document corrective actions taken to address the failure mode.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.There was no patient harm; however, the information reasonably suggest that the device has malfunctioned and that if this malfunction were to recur it may cause or contribute to a death or serious injury.The device labeling includes vessel damage as a possible adverse event/complication.Manufacturer reference number: (b)(4).

Brand Name
CLOTTRIEVER SHEATH, 13FR, 15CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24508355
Report Number3020347218-2026-00018
Device Sequence Number9870233
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)260816(10)24080079
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model Number50-101
Device Catalogue Number50-101
Device Lot Number24080079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight79 KG